# SDR UALA2013070104574

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 71,511 hours, 10,033 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Condition: Malfunctioned
- Location: High Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC HISTORY OF SATCOM FAILURES AND AHM SHOWING CMC MESSAGE 23-60061.  REPLACEED THE LGA HI-POWER AMPLIFIER M23126 IAW AMM.
